MAUDE Adverse Event Report: Alcon Research, LLC - Houston Viscous Fluid Control Tubing Set (Silicone Oil Inj/Ext); Tubing, noninvasive

Alcon Research, LLC - Houston Viscous Fluid Control Tubing Set (Silicone Oil Inj/Ext); Tubing, noninvasive
Catalog Number 8065750957
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported via health authority that the surgeon used a silicone oil injection/aspiration to inject silicone oil into the vitreous cavity however, the blue connector of the injector could not be securely tightened and repeatedly popped open under injection pressure, preventing the establishment of a sealed pathway for silicone oil infusion during vitrectomy surgery.The surgeon immediately discontinued use of the affected injector and opened a new one.After confirming a secure connection, the procedure was completed successfully.There was no information about patient impact at the time of reporting.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Viscous Fluid Control Tubing Set (Silicone Oil Inj/Ext)
Common Device Name
Tubing, noninvasive
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50469472
Report Number1644019-2026-04489
Device Sequence Number13277651
Product Code GAZ
UDI-Device Identifier00380657509577
UDI-Public(01)00380657509577(17)271231(11)260116(10)17VYH6
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065750957
Device Lot Number17VYH6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/27/2026
Date Device Manufactured01/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale